U.S. doctors online nowAsk doctors free
South Africa
A 23-year-old female asked:

started atibiotics 2 days ago for tonsillitis. outer vagina started itching today very bad. left inner labia is swollen and red. yeast infection?

2 doctor answers3 doctors weighed in
Dr. Victoria Cirillo-Hyland
Dermatology 37 years experience
Could be: Some women are more prone to yeast infections while taking antibiotics. The itching can be intense and you may notice a "cottage cheese" type of discharge from the vagina. Try an over the counter treatment and if it does not improve, call your physician who can further evaluate you and prescribe Diflucan (fluconazole) if needed. In the future, if you need antibiotics take acidophilus which can lessen the ris.
Dr. Judith Tellerman
Clinical Psychology 42 years experience
GYNECOLOGIST: Possibly but you should see a Gynecologist Doctor to be sure of your diagnosis and receive treatment for your problem.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

What could be the cause of swollen glands in my neck, fatigue, loss of appetite, headache, and itchy eyes?

2 doctor answers7 doctors weighed in
Dr. Andrew Shatz
Ophthalmology 26 years experience
Possible infection: Swollen glands are almost always a sign of infection. Fatigue, appetite loss, and headache are all non-specific symptoms that can also be related to infection. This should be evaluated by a physician.
India
A 23-year-old member asked:

Is it possible to get rid of watery eyes, runny nose, and coughing mucus in a day?

2 doctor answers2 doctors weighed in
Dr. Theodore Wu
Ophthalmology 22 years experience
Watery eyes: Sounds like you have a viral illness. Take an over-the-counter decongestant and see if this helps. A saline nasal spray is also helpful. Drink plenty of fluids and get some rest. If you are still having problems after 7 days, call your primary doctor.
A 37-year-old member asked:

I recently had epidural steroid injection and I have a burning pain in groin. Is this normal?

4 doctor answers5 doctors weighed in
Dr. Ron Jones
Family Medicine 45 years experience
Yes: Within reason. The injection itself may initially irritate the tissues around the nerve and the nerve itself. Especially if you had what is called a transforaminal injection. It sounds as if your injection was given around the 3rd lumbar nerve, right ?
A 40-year-old member asked:

I had my kidney stone removed by scope and stent removed 6 days after. Is it normal to still feel pain?

2 doctor answers3 doctors weighed in
Dr. Phillip Porch
General Practice 40 years experience
Not Usually: Typically, after a stone is removed the the stent is removed, the pain goes away almost immediately. Sometimes, there is still some swelling in the ureter that could be giving continued pain or even possible a small stone fragment. I would check with your doctor with the pain persisting that long.
A member asked:

My 2 yr daughter has hand, foot and mouth disease for last 4 days. The ulcers / blisters in mouth make it difficult for her to drink and eat.. What medication will be most suitable?

2 doctor answers7 doctors weighed in
Dr. Josephine Ruiz-healy
Pediatrics 39 years experience
Numb the mouth: Anything that will decrease the pain in the mouth will help her drink. Ice cold foods act as a local anesthesia as they numb the area. Try popsicles, ice cream, jello, as well as pedialyte popsicles that will keep her hydrated. Also oragel will help. As it is a viral disease, there is no antibiotics that will help it. It will go away on its own.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 10, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.